| Model Number |
M0062101440 |
| Medical Device Problem Code |
Device Misassembled During Manufacturing /Shipping (2912)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a0206 captures the reportable event of device misassembled.
Event or Problem Description
It was reported that a nephromax nephrostomy balloon catheter was used to set in a percutaneous nephrolithotomy (pcnl) procedure.Reportedly, it was noted that the sheath came on backwards upon opening.The procedure was completed with this device with no patient complications.